It said right on here that african american and women do not get as good treatment as men do as far as the amount and and the control of their pain. It is already hard as it is to get treament. I'am a 53 yr old white women on disability with quite a few conditions that cause severe chronic pain and i fell at home quite a few times due to a bad hip from osteporosis and arthritis and my Doctor thinks i caused trauma because i could not walk, she thinks it is my sciatic nerve because i have severe pain in my lower back buttocks and legs and feet and a also went to the ER because of the pain and to make sure i didn;t break any bones and they also agreed that it was also my sciatic nerve. Well my Doctor sent me to a neurologist to examine me, well right away she asked me to stand which i tried but i couldn't so i sat back down in the wheel chair all she did was look at my medication list and right away she didn't look at my papers stating whats wrong with me. So she then proceeded to tell me i'm an addict and needed help and that she would not help me, i don't drink or take anything that is not perscribed for me. It hurt me and i started crying and what made it worse is her office door was open for everyone in the waiting room to hear. Well i just left and i haven't been to any other Doctors, i have lost my faith in them. I was on fentanyl patches 75 mcg every 3 days and 15 mg morphine tabs 4 x daily. I'am starting to go thru something from running out of my pills and i might have 2 patches left and when they are gone i don't know what to do. I actually want to just go to sleep and not wake up. I'm really trying to fight it but the more the pain comes back the more i want to give up. These Doctors have no right to treat you loke that, they just make a bad situation even worse, what happened to common curtesy... Also i read on here a lady or someone was having problems breaking out from their patches. Well a Doctor i used to have his assistant told me to use flonase nasal spray around the edge of the patch where it sticks and it will keep you from breaking out. I do it but i was using the patches with the gel inside though so you might want to ask your Doctor about it. I haven't been breaking out but i hope it wasn't interfering with the medicine.. Good luck to all of you out their that have to go thru alot of crap just to live a halfway comfortable life...